# SDR HEEA0015828

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 3425 · Integrated Flight System
- Part: Compensator
- Part number: 656767
- Condition: Cracked
- Location: Cockpit Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPENSATOR CRACKED.
